# SDR C2XA08IA222

- Difficulty date: October 3, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 16,965 hours, 8,998 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303925
- Condition: Worn
- Location: Nr 2 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH FLIGHT 2160 THE CREW REPORTED A BLEED 2 LEAK MSG DURING CRUISE.  THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MX R&R BLEED O-RINGS UNDER THE CARGO COMPARTMENT FLOOR.  OPS AND LEAK CHECKED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
